# SDR 96FDEA00286

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6517508
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON BS 1342 CHORD UPPER FWD RT FLANGE RBL 20.  *S/D*  REMOVED AND REPLACED UPPER CHORD IAW FEDEX DRAWING 65-17508.
